Anyone know what causes purple blotches?

Follow
Share

The nurse at the foster care home says aspirin. But Aunt has been taking aspirin for ten years without blotches and her blotches healed completely in three days. I've watched carefully and the girls are all using appropriate transfer hugs to move her. She has adequate C and D intake. Any ideas?

This question has been closed for answers. Ask a New Question.
Find Care & Housing
4

Answers

Show:
Twin, if there are blood thinners being taken, aspirin, Coumadin, etc, they do not cause the bruising but the slightest bump will cause a ghastly bruise. My stepdad on Coumadin once rubbed his eye just wrong and a bit too hard developed a black eye. It was really bad and quite colorful. You would have thought someone had punched him hard!
Helpful Answer (1)
Report

My Boss, who is an older senior, gets those purple/reddish bruises all the time. The slightest bump onto something hard will make them show up, and half the time he has no idea how he got that bruise. The skin is thinning so one tends to bruise easier.
Helpful Answer (0)
Report

Many years ago during my annual physical I pointed out a few places that had what kind of looked like bruises. He shrugged and said that a lot of women get them. They called it the devil's pinch.

They have better understanding of this phenomenon now. Try looking up Senile Purpura and see if that seems to apply.
Helpful Answer (0)
Report

This is probably senile purpura, it is common in the very old (you can google it).
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions